# SDR ABXA030478

- Difficulty date: December 16, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 61,064 hours, 72,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 9944
- Condition: Discharged
- Location: Cabin
- Part time: 722 hours, 777 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, LOW CHARGE.  REPLACED EMERGENCY LIGHT BATTERY PACK POWER SUPPLY IAW DC9 MM.  OPS CHECK GOOD.
